Missouri, 2006

Damaging Wind in Missouri, July 19, 2006

July 19, 2006 · NWS LSX · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 19, 7:54 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 19, 7:54 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED JUL 19 2006

.DISCUSSION...
AFTER SPEAKING WITH SPC...HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM
WATCH 692 INTO IRON...MADISON AND REYNOLDS COUNTY EFFECTIVE UNTIL
11 PM BASED ON RADAR AND ENVIRONMENTAL TRENDS. HAVE ALSO CANCELLED THE
WATCH IN AREAS WHERE THE MCS HAS ALREADY MOVED THROUGH. NEW ZFP
WILL FOLLOW SHORTLY.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
     LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
     RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.

     HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:23 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED JUL 19 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-201300-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-
MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
523 PM CDT WED JUL 19 2006

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS
EVENING.  THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER
SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF
CENTRAL AND SOUTHEAST MISSOURI.  A FEW OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...
ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.
OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A
COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG
UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF
INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

MOZ084-085-099-201300-
IRON-MADISON-REYNOLDS-
523 PM CDT WED JUL 19 2006

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER
THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND
CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO
THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY
EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, Jul 19, 8:12 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     3 S POTOSI              37.89N 90.78W
07/19/2006                   WASHINGTON         MO   TRAINED SPOTTER

            18 INCH DIAMETER TREE BLOWN DOWN. NUMEROUS SHINGLES BLOWN
            OFF ROOFS.

&&

BDYE
Local storm report, Jul 19, 8:14 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     PACIFIC                 38.48N 90.75W
07/19/2006  E60 MPH          FRANKLIN           MO   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF HOUSE.

&&

BDYE
Local storm report, Jul 19, 8:38 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     IRONDALE                37.83N 90.67W
07/19/2006                   WASHINGTON         MO   TRAINED SPOTTER

            TREE LIMBS DOWN- 2 INCH IN DIAMETER - A FEW LIMBS A
            LITTLE LARGER.

&&

BDYE
Local storm report, Jul 19, 8:48 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
07/19/2006                   JEFFERSON          MO   AMATEUR RADIO

            SEVERELY DAMAGED HOMES AND OTHER BUILDINGS...NUMEROUS
            TREES UPROOTED OR DOWNED IN AND SOUTH OF DESOTO MO.
            DAMAGED OCCURRED BETWEEN 825 AND 840 PM

&&

BDYE
Local storm report, Jul 19, 8:49 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     UNIVERSITY CITY         38.67N 90.33W
07/19/2006                   ST. LOUIS          MO   PUBLIC

            NUMEROUS LARGE TREES DOWN.

0710 PM     TSTM WND DMG     ST. ANN                 38.73N 90.39W
07/19/2006                   ST. LOUIS          MO   BROADCAST MEDIA

            ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO

            NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA

0715 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
07/19/2006                   ST. CHARLES        MO   EMERGENCY MNGR

            NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF
            FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES

0720 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            *** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED
            ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC

0740 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            *** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT
            LINCOLN AND SIDNEY STREETS

&&

FGLASS
Local storm report, Jul 19, 8:56 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             BLAND                   38.30N 91.63W
07/19/2006  E1.00 INCH       GASCONADE          MO   TRAINED SPOTTER

0435 PM     HAIL             2 E LINN                38.48N 91.81W
07/19/2006  M1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

0520 PM     TSTM WND DMG     5 N RICH FOUNTAIN       38.47N 91.88W
07/19/2006                   OSAGE              MO   LAW ENFORCEMENT

            TREES BLOWN DOWN ACROSS HIGHWAY U BETWEEN RICH FOUNTAIN
            AND LINN

0602 PM     HAIL             VIRDEN                  39.50N 89.77W
07/19/2006  M0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

            REPORT FROM JIM PITCHFORD.

0605 PM     TSTM WND DMG     2 E ROODHOUSE           39.48N 90.34W
07/19/2006                   GREENE             IL   EMERGENCY MNGR

            FIRETRUCK BLOWN OFF THE ROAD.

0612 PM     HAIL             CARLINVILLE             39.28N 89.88W
07/19/2006  E0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

0615 PM     TSTM WND DMG     JERSEYVILLE             39.12N 90.33W
07/19/2006                   JERSEY             IL   LAW ENFORCEMENT

            POWER LINES AND 5 TO 6 INCH DIAMETER TREE LIMBS DOWNED.

0625 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN, 4 TO 5 INCH DIAMETER.

0630 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            POWER LINES AND LARGE TREE BRANCHES DOWN.

0635 PM     TSTM WND GST     1 NW BUNKER HILL        39.05N 89.96W
07/19/2006  M92.00 MPH       MACOUPIN           IL   TRAINED SPOTTER

            FULL SIZE PICKUP TRUCK BLOWN INTO DITCH.

0635 PM     BLIZZARD         1 E SILEX               39.13N 91.04W
07/19/2006                   LINCOLN            MO   TRAINED SPOTTER

            REPORTS OF 6 TO 8 INCH DIAMETER TREE LIMBS DOWN.

0646 PM     HAIL             GILLESPIE               39.13N 89.82W
07/19/2006  E0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

0650 PM     TSTM WND DMG     UNIVERSITY CITY         38.67N 90.33W
07/19/2006                   ST. LOUIS          MO   PUBLIC

            NUMEROUS LARGE TREES DOWN.

0700 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
07/19/2006                   ST. CHARLES        MO   AMATEUR RADIO

            TWO 18 WHEELERS ROLLED OVER ON 370 BRIDGE.

0704 PM     TSTM WND DMG     FLORISSANT              38.80N 90.32W
07/19/2006                   ST. LOUIS          MO   EMERGENCY MNGR

            POWER LINES DOWNED LINDBERGH AND NEW HALLS FERRY ROAD.

0709 PM     TSTM WND GST     BETHALTO                38.90N 90.05W
07/19/2006  M62.00 MPH       MADISON            IL   EMERGENCY MNGR

0710 PM     TSTM WND DMG     TROY                    38.73N 89.89W
07/19/2006                   MADISON            IL   TRAINED SPOTTER

            6 INCH TREE LIMB DOWN.

0710 PM     TSTM WND DMG     ST. ANN                 38.73N 90.39W
07/19/2006                   ST. LOUIS          MO   BROADCAST MEDIA

            ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO

            NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA

0715 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
07/19/2006                   ST. CHARLES        MO   EMERGENCY MNGR

            NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF
            FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES

0720 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   NWS EMPLOYEE

            6 INCH DIAMTER TREE LIMBS DOWN. ESTIMATED 58 MPH WINDS.

0720 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            *** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED
            ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC

0725 PM     TSTM WND DMG     GRANITE CITY            38.71N 90.13W
07/19/2006                   MADISON            IL   TRAINED SPOTTER

            PIECES OF ROOFING BLOWN OFF CAMPUS BUILDING AT SIU. 6 TO
            12 INCH DIAMETER TREES UPROOTED.

0725 PM     TSTM WND GST     MANCHESTER              38.59N 90.51W
07/19/2006  E60.00 MPH       ST. LOUIS          MO   TRAINED SPOTTER

            LARGE TREES DOWN.

0730 PM     TSTM WND DMG     EDWARDSVILLE            38.80N 89.96W
07/19/2006                   MADISON            IL   TRAINED SPOTTER

            NUMEROUS 2 INCH DIAMETER TREE LIMBS DOWN - DEBRIS SPREAD
            ABOUT FROM THUNDERSTORMS WINDS. LOCATION OF DAMAGE HWY
            157/270

0730 PM     HAIL             LAKE ST. LOUIS          38.79N 90.78W
07/19/2006  M0.88 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0735 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF BUILDING IN THE CENTRAL WEST END.

0740 PM     TSTM WND DMG     MEHLVILLE               38.50N 90.32W
07/19/2006                   ST. LOUIS          MO   NWS EMPLOYEE

            TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR
            I-55 AND LINDBERGH.

0740 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            ROOF BLOWN OFF HOUSE ONTO CAR IN DOGTOWN.

0740 PM     TORNADO          ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            TORNADO SPOTTED AT JEFFERSON BARRACKS AND TELGRAPH ROAD
            WITH TREES BEING THROWN INTO POWER LINES.

0740 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
07/19/2006                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            *** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT
            LINCOLN AND SIDNEY STREETS

0745 PM     TSTM WND GST     PACIFIC                 38.48N 90.75W
07/19/2006  E60.00 MPH       FRANKLIN           MO   TRAINED SPOTTER

            WINDOWS BLOWN OUT OF HOUSE.

0745 PM     TSTM WND DMG     SUNSET HILLS            38.54N 90.42W
07/19/2006                   ST. LOUIS          MO   TRAINED SPOTTER

            3 FOOT DIAMETER TREE DOWN NEAR LINDBERGH AND GRAVOIS
            ROADS.

0745 PM     TSTM WND DMG     WASHINGTON              38.55N 91.01W
07/19/2006                   FRANKLIN           MO   TRAINED SPOTTER

            LARGE TREES AND LIMBS DOWN.

0750 PM     TSTM WND DMG     OAKVILLE                38.44N 90.32W
07/19/2006                   ST. LOUIS          MO   TRAINED SPOTTER

            6 INCH DIAMETER TREE DOWN.

0750 PM     TSTM WND DMG     CREVE COEUR             38.66N 90.44W
07/19/2006                   ST. LOUIS          MO   TRAINED SPOTTER

            12 INCH DIAMETER TREE DOWN ON CRAIG ROAD.

0800 PM     TSTM WND DMG     WASHINGTON              38.55N 91.01W
07/19/2006                   FRANKLIN           MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES...LIMBS AND POWER LINES DOWN
            THROUGHOUT THE NORTHERN PART OF FRANKLIN COUNTY.

0800 PM     TSTM WND GST     ARNOLD                  38.43N 90.37W
07/19/2006  E65.00 MPH       JEFFERSON          MO   TRAINED SPOTTER

            1/2 MILE SOUTH OF 144 AND JEFFCO BLVD. TWO TO THREE FOOT
            DIAMETER TREES DOWN.

0800 PM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
07/19/2006                   ST. CHARLES        MO   PUBLIC

            6 TO 8 INCH DIAMETER TREE LIMBS DOWN ON MID-RIVERS MALL
            DRIVE.

0810 PM     TSTM WND DMG     ALTON                   38.90N 90.15W
07/19/2006                   MADISON            IL   AMATEUR RADIO

            2 FOOT DIAMETER TREES DOWNED AT 1000 BLOCK OF STATE
            STREET.

0820 PM     TSTM WND GST     VALMEYER                38.30N 90.31W
07/19/2006  E60.00 MPH       MONROE             IL   AMATEUR RADIO

            3 INCH DIAMETER TREE LIMB DOWN.

0825 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
07/19/2006                   JEFFERSON          MO   AMATEUR RADIO

            SEVERELY DAMAGED HOMES AND OTHER BUILDINGS...NUMEROUS
            TREES UPROOTED OR DOWNED IN AND SOUTH OF DESOTO MO.
            DAMAGED OCCURRED BETWEEN 825 AND 840 PM

0825 PM     HAIL             HILLSBORO               38.23N 90.57W
07/19/2006  M1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ESTIMATED 92MPH WIND GUST.

0825 PM     TSTM WND GST     2 S DE SOTO             38.11N 90.56W
07/19/2006  E80.00 MPH       JEFFERSON          MO   AMATEUR RADIO

0850 PM     HAIL             POTOSI                  37.94N 90.78W
07/19/2006  M0.75 INCH       WASHINGTON         MO   AMATEUR RADIO

            50+ MPH ESTIMATED WIND GUST.

0850 PM     HAIL             DESLOGE                 37.87N 90.52W
07/19/2006  M0.75 INCH       ST. FRANCOIS       MO   AMATEUR RADIO

0905 PM     TSTM WND DMG     3 S POTOSI              37.89N 90.78W
07/19/2006                   WASHINGTON         MO   TRAINED SPOTTER

            18 INCH DIAMETER TREE BLOWN DOWN. NUMEROUS SHINGLES BLOWN
            OFF ROOFS.

0915 PM     TSTM WND DMG     IRONDALE                37.83N 90.67W
07/19/2006                   WASHINGTON         MO   TRAINED SPOTTER

            TREE LIMBS DOWN- 2 INCH IN DIAMETER - A FEW LIMBS A
            LITTLE LARGER.

&&

FGLASS

The radar

The St Louis radar (KLSX), 163 km away, was scanning. The volume nearest the first event began at 03:12 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Reynolds

When
July 19, 9:10 PM CST
Where
Reynolds County, Ellington
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
37.250, -90.983

A couple of trees and large tree limbs were blown down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5524633.